Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

$ B$-sets and fine-cyclic elements


Author: Christoph J. Neugebauer
Journal: Trans. Amer. Math. Soc. 88 (1958), 121-136
MSC: Primary 54.00; Secondary 28.00
DOI: https://doi.org/10.1090/S0002-9947-1958-0095457-2
MathSciNet review: 0095457
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.00, 28.00

Retrieve articles in all journals with MSC: 54.00, 28.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1958-0095457-2
Article copyright: © Copyright 1958 American Mathematical Society